Who am I? I don't know anymore

Discussion in 'Fibromyalgia Main Forum' started by Hootie1, Sep 21, 2006.

  1. Hootie1

    Hootie1 New Member

    I don't know who I am anymore! Last night I layed in bed to cry myself to sleep - again. For the last 2 years especially I have found myself in difficult situations that would not have occurred years ago. I've been having a flare this past week and yesterday for some reason I did not take any of my medicine - nor did I the night before- which is very unusual. The night before I fell asleep and forgot and then the next day I didn't take it. I think that I am just so frustrated of taking the medicine that doesn't seem to help. (Valtrex- reduced dose of 3000; doxycyline - 400; wellbutrin 300 and many other supplements that are "supposed" to be helping). My son's school had an open house and I was running late and instead of taking my time I was pulled over by a police officer for speeding (46 in a 25) but it was for such a short distance, but he gave me a $158 ticket with 3 points!! I was so upset I could barely control my anger. I was rude to him and I am surprised that he let me go. When I came home I ask my husband, "what is wrong with me!!!" Who have I become???!!!

    I feel as though I just can't trust myself to make good decisions. I wonder sometimes if I shouldn't have a brain scan that there is something wrong other than the CFS and FMS. This is no kind of life!

    Thank you for letting me vent. I will openly accept any suggestions or advise. Yes, I am seeing someone but it almost seems that nothing will help.
  2. eeyoreblue02

    eeyoreblue02 Member

    Your life has been turned upside down. You have made a truly life changing decision lately. Time will help. Right now you are spending your days in limbo, waiting on someone else to make a decision that will affect your future.

    I speak from experience. It does get better. Once you know the decision from OPM you will be able to handle things better. As long as your life is on hold you need to be very careful in how you treat others.

    Hang in there, Hootie. I really do know how you feel.

    Linda
  3. Mini4Me

    Mini4Me New Member

    I don't know your compete story, but just wanted to offer you support.

    I went through 3 months of crying and feeling suicidal this summer when I knew I wouldn't be able to return to my teaching job of 17 years (fibro, degenerative disc disease, chronic myofascial pain, and chronic migraines).

    I applied for State Disability, and recently was approved, and am waiting for a decision from Social Sec. Disab.

    My point is, I'm not crying anymore. I've come to grips with what has happened to me, and although I spend many days in bed, I am beginning to feel an acceptance and peace about my rotten condition.

    Part of what is helping me is that I have a doc who is willing to stabilize my pain so I can have some sort of quality of life. This is very helpful!

    Be your own advocate. You deserve to be as painfree as possible!
    Mini
  4. Hootie1

    Hootie1 New Member


    My faithful supporters!!!! I am so happy to have you on the board!

    Valtrex is for my virus's mostly EBV. Not sure if it has helped yet, but I haven't had any rashes on my stomach and legs so I think that it might be doing something. Yes, I have been more depressed since on Valtrex, but I believe that I need it.

    I have been considering support groups and/or book clubs, especially if I am approved for disability at my job. This might help since I am so isolated since I have become ill.
  5. angelstapleton

    angelstapleton New Member


    Stress can change us so very much along with the pain.
    I struggle evry day with my self feelings. I miss my old self and am having to learn a new me.
    It so easy to give up at times. Then I remember the ones that love and care about me. All though some times they have a hard time showing it.
    The other day I put the bag of cat food in the washer and started to put soap in it. (ding dong) . My husband found the tinfoil in the frig . (brainFog)
    Maybe we all need to take a vaction togeather that would be fun. Meet every one one and get our mind off thing.
    YOu chould take your meds and hot bath and some good sleep if you can.
    We are all here for you .
    Bless you Angel
  6. KarenZee

    KarenZee New Member

    You do have a difficult life to cope with. I would encourage you to just go easier on yourself. A speeding ticket is not the end of you. I learned the hard way that not being kind to yourself just results in more stress, more pain, more isolation.

    I think you should congratulate yourself for going out to your son's school openhouse. You could have easily stayed home because you were feeling out of sorts. Are you getting my drift? When you are not well, you need to do your very best to maintain your emotional health. One suggestion might be to look for a counselor to talk with about how overwhelmed you can get. That could be something you do just for yourself. Maybe you could find someone with a holistic approach who should have a better understanding of your illness and how it impacts your life.

    I wish you all the very best Hootie and hope that you can help yourself to feel better.

    Karen
  7. jole

    jole Member

    At least I know I am. Please don't ever quit taking your meds, no matter what. They are given for a reason and that reason does not disappear overnight. The frustration of not getting any better just worsens without the meds - I did that! We are human, (even though there are days we certainly don't feel like it)and can make very serious mistakes.

    We have to realize this is the hand that has been dealt to us, and even though we don't like it, we must find the good in ourselves and go on the best we can. Not easy at all most days. This life for me is a roller coaster ride that I didn't ask for, but at least I'm still here.

    Rambling - sorry! Wish you much improvement in the days ahead. And don't forget your meds!

    Friends -
    Jole
  8. Marta608

    Marta608 Member

    Oh, golly, do take your meds! Even if you decide at a later point to stop one or more of them, don't quit cold turkey. Many stay in your bloodstream for a few days but then you can really have trouble.

    I'm so sorry you're going through this. I'm not discouraging you from any tests but, honey, CFS and FM can be enough to make us feel all sorts of ways we never felt before.

    Hang in there and take those meds! If needed, check back with your doc for a med change but take them for now.

    HUGS,
    Marta
  9. Hootie1

    Hootie1 New Member

    I hope that everyone that reads this will be helped by it.